Über den Minimalkreisring einer Eilinie

Vincze, István: Über den Minimalkreisring einer Eilinie. In: Acta scientiarum mathematicarum, (11) 3. pp. 133-138. (1946)

[img]
Preview
Cikk, tanulmány, mű
math_011_fasc_003_133-138.pdf

Download (813kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1946
Volume: 11
Number: 3
ISSN: 0001-6969
Page Range: pp. 133-138
Language: német
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13560

Actions (login required)

View Item View Item